# SDR CA190412006

- Difficulty date: April 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 27,975 hours
- Engine: Pwa PT6A34
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Duct
- Part number: 310926302
- Condition: Cracked
- Location: Engine
- Part time: 2,818 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED BORESCOPE INSPECTION, DAMAGE WAS NOTED ON THE LARGE EXIT DUCT (LED). UPON FURTHER INSPECTION, A CRACK WAS FOUND ON THE INNER LINING AND NUMEROUS CRACKS WERE FOUND ON THE OUTER LINING ALONG THE WELD SEAM. (TC# 20190412006)
